MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS (CRT-D)
Model Number G140
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) received inappropriate shocks and anti-tachycardia pacing (atp) therapy for an atrial arrhythmia.Upon review, it was noted that the device also recorded pacemaker mediated tachycardia (pmt) episode.The device appeared to be functioning as programmed.This device remains in service.No adverse patient effects were reported.

Brand Name
INOGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21333592
Report Number2124215-2025-06753
Device Sequence Number3849404
Product Code NIK
UDI-Device Identifier00802526534539
UDI-Public00802526534539
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/10/2017
Device Model NumberG140
Device Catalogue NumberG140
Device Lot Number477509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/07/2025
Date Device Manufactured03/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale